T Nation

Prop

I’m sure there’s a lot of people who will agree with me but wow, those test prop shots are painfull!!. I took a 2 cc shot in my glute (prop and tren) 2 days ago and still today, I can hardly sit on my ass. Also I have done one in each of my quads and that still hurts today. I was just wondering if anybody does anything special to try to limit the pain with the prop shots.
thanks
-dippr

Inject slowly (like 40-60 secs a cc). Make sure you’re going deep enough glutes 1 1/2, quads about 3/4, shoulders 1/2, arms 1/2. Massage the area when you’re done, take a warm shower and if really necessary some Aleve. BTW what brand is the prop?

[quote]Wideguy wrote:
Inject slowly (like 40-60 secs a cc). Make sure you’re going deep enough glutes 1 1/2, quads about 3/4, shoulders 1/2, arms 1/2. Massage the area when you’re done, take a warm shower and if really necessary some Aleve. BTW what brand is the prop?[/quote]

Good advice, I was wondering the same thing about the brand. I tried some UG prop and enan that hurt like a beeyatch. Although the concentration was quite high,200mg/ml for prop and 400mg/ml for enan.
Needless to say, after a couple of miserable shots I said screw it since the pain was actually counterproductive to my workouts.

MK

on the vial, it says “international pharmacy” and its called test pro 100

anybody used this before?

The reason why Test Prop hurts more than most other steroids is because of the higher BA content needed to suspend the hormone. The melting point of the Propinate ester of Test is 225 degrees F whereas the melting point of say testosterone enantate is just above room temperature. That is why enathate doesn’t hurt and propinate does hurt - More alcohol and Benzyl Benzonate is needed to keep the hormone suspended in the oil. It’s a pain in the ass literally, however it’s reality. Test prop that does not hurt, is most likely underdosed!

To minimize the problem, try cutting the gear with another injectable, say if you are injecting tren, mix it together in the same syringe. Warming the syringe under hot water seems to help as well- and say leaving it in the syringe for a while before injecting -if you are having a shower, draw it up before the shower and inject afterwards.

[quote]dippr wrote:
on the vial, it says “international pharmacy” and its called test pro 100

anybody used this before?[/quote]

International Pharmaceuticals rep speaks 4 itself…Dirt cheap products that produe less than satisfactory results…I guess it’s another case of the old adage “you get what you pay for.”

MK

Ahh Ip-injection pain. You should have seen my first few shots of Ip sust 250. I used a 21 gauge and like jerkoff slammed that plunger down as quick as I could. Well let me tell you I had what looked like another asscheeck growing off my asscheeck. You could also try cutting it with sterile oil. BTW I don’t think Ip’s stuff is that underdosed.

[quote]mikekatz wrote:
dippr wrote:
on the vial, it says “international pharmacy” and its called test pro 100

anybody used this before?

International Pharmaceuticals rep speaks 4 itself…Dirt cheap products that produe less than satisfactory results…I guess it’s another case of the old adage “you get what you pay for.”

MK
[/quote]

Actually this is not the IP you are used to. This is a Canadian UG called “International Pharmacy” - not pharmaceuticals. It is less than a year old so it hasn’t yet gained too much publicity. I have actually tried their prop myself, and didn’t find the injections too bad - It is also one of the best props I have ever tried. It is as good if not better than the Perutech brand, and blows the PVL test prop out of the water - which is suppose to be 300mg/ml, yet I highly doubt it.

thanks p22, that helps a lot. also the injections have been getting much better. the pain is lower

[quote]Dirt cheap products that produe less than satisfactory results
MK
[/quote]

Actually when it comes to steroids price isn’t always related to quality. It also depends on how much your source is ripping you off for, or how many hands it has passed through?